# SDR 39LA2014022860

- Difficulty date: February 28, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N607AR
- Make and model: Casa C212CD
- Aircraft serial: 309
- Aircraft time: 19,205 hours, 25,521 cycles
- Engine: Garrtt TPE331*
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT FROM OASH TO OAIX THE FLIGHT CREW COULD SMELL HOT ELECTRICAL FUMES IN THE FLIGHT DECK.  THE QRH WAS COMPLIED WITH, & THE SOURCE OF THE ELECTRICAL SMELL COULD NOT BE DETERMINED.  THE FLIGHT WAS COMPLETED WITHOUT FURTHER INCIDENT.  FOUND LOOSE ARCED CONNECTION AT RT HAND WINDSHIELD HEAT TERMINAL BLOCK. REPAIRED CONNECTION & OPERATIONS CHECKED IAW AMM 30-40-10.
